| File | |
| Title |
リー三項代数の不変形式に関する注意
|
| Title |
Remarks on Invariant Forms of Lie Triple Algebras
|
| Title Transcription |
リー サンコウ ダイスウ ノ フヘン ケイシキ ニカンスル チュウイ
|
| Creator |
Kikkawa Michihiko
|
| Source Title |
島根大学理学部紀要
Memoirs of the Faculty of Science, Shimane University
|
| Volume | 16 |
| Start Page | 23 |
| End Page | 27 |
| Journal Identifire |
ISSN 03879925
|
| Descriptions |
Abstract
Invariant forms of Lie triple algebras have been introduced in[3]as generalizations of those of Lie algebras and Lie tripie systems. In this paper,the meaning of the definition((2.1)and (2.2))of invariant forms is clarified from a viewpoint of invariance under endomorphisms of the Lie triple algebra(Proposition 3).The main theorem shows that there exists a one-to-one correspondence between the set of all invariant forms of a Lie tripie aigebra g and the set of invariant forms ofits standard enveioping Lie algebra A = g【○!+】D(g,g)satisfyiing the orthogonal condition g⊥D(g,g).
|
| Language |
eng
|
| Resource Type | departmental bulletin paper |
| Publisher |
島根大学理学部
The Faculty of Science, Shimane University
|
| Date of Issued | 1982-12-25 |
| Access Rights | open access |
| Relation |
[NCID]
AN00108106
|